Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

QUESTION REGARD SOME OF MY MEDS

Posted by on Jun. 1, 2012 at 12:42 PM
  • 6 Replies

hey guys i noticed a really annoying side effect that bugs me alot and need tip to try to relieve it....

dry mouth???? help cant stand it iam always thirsty spechial when iam out and about.

by on Jun. 1, 2012 at 12:42 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
JansRainbow
by on Jun. 1, 2012 at 1:07 PM

I have the same problem. Try chewing gum or sugarless candy. I get a lot of cavities due to a dry mouth. Drink lots of water too. It's better than soda

looneymom424
by on Jun. 1, 2012 at 1:43 PM

Yea try sucking on a candy it should go away in a few weeks if not mention to your doctor most side effects do go away

matreshka
by Ruby Member on Jun. 1, 2012 at 2:28 PM

I agree, gum or hard candies.  It can be an annoying side effect of meds.  There is also a special mohthwash for dry mouth, I'm not sure if that would help, but you can find it anywhere.

lucy164
by Peggy on Jun. 2, 2012 at 1:22 PM

theier is a product called biotene mist that you use any time you need it.

rhodaj
by rho on Jun. 2, 2012 at 2:30 PM
This is what my Dr told me to use and it does last awhile

Quoting lucy164:

theier is a product called biotene mist that you use any time you need it.

Posted on CafeMom Mobile
Dereksmom1018
by on Jun. 2, 2012 at 6:58 PM

what meds are you on?

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)